|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||Balanced growth for solutions of nonautonomous partial differential equations|
|Authors:||Farkas, Jozsef Zoltan|
|Keywords:||structured population dynamics|
|Citation:||Farkas JZ (2008) Balanced growth for solutions of nonautonomous partial differential equations, Applied Mathematics Letters, 21 (3), pp. 264-267.|
|Abstract:||We show balanced growth for solutions of some nonautonomous partial differential equations which in certain cases also describe the dynamics of structured populations.|
|Rights:||Published in Applied Mathematics Letters by Elsevier.|
|Affiliation:||Mathematics - CSM Dept|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact firstname.lastname@example.org providing details and we will remove the Work from public display in STORRE and investigate your claim.